Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 75, Number 254

All articles in this issue are freely accessible.

A posteriori error estimates for the Crank–Nicolson method for parabolic equations
Georgios Akrivis, Charalambos Makridakis and Ricardo H. Nochetto.
Math. Comp. 75 (2006), 511-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196979
Hybridized globally divergence-free LDG methods. Part I: The Stokes problem
Jesús Carrero, Bernardo Cockburn and Dominik Schötzau.
Math. Comp. 75 (2006), 533-563
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196980
A nonlinear approach to absorbing boundary conditions for the semilinear wave equation
Jérémie Szeftel.
Math. Comp. 75 (2006), 565-594
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196981
Hermite methods for hyperbolic initial-boundary value problems
John Goodrich, Thomas Hagstrom and Jens Lorenz.
Math. Comp. 75 (2006), 595-630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196982
Runge-Kutta time discretizations of nonlinear dissipative evolution equations
Eskil Hansen.
Math. Comp. 75 (2006), 631-640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196983
Specialized Runge-Kutta methods for index $2$ differential-algebraic equations
Laurent O. Jay.
Math. Comp. 75 (2006), 641-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196984
On monotonicity and boundedness properties of linear multistep methods
Willem Hundsdorfer and Steven J. Ruuth.
Math. Comp. 75 (2006), 655-672
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196985
Convolution quadrature time discretization of fractional diffusion-wave equations
Eduardo Cuesta, Christian Lubich and Cesar Palencia.
Math. Comp. 75 (2006), 673-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196986
Computation of differential operators in wavelet coordinates
Tsogtgerel Gantumur and Rob Stevenson.
Math. Comp. 75 (2006), 697-709
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196987
Smooth macro-elements on Powell-Sabin-12 splits
Larry L. Schumaker and Tatyana Sorokina.
Math. Comp. 75 (2006), 711-726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196988
General order multivariate Padé approximants for pseudo-multivariate functions
Annie Cuyt, Jieqing Tan and Ping Zhou.
Math. Comp. 75 (2006), 727-741
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196989
Hermite and Hermite–Fejér interpolation for Stieltjes polynomials
H. S. Jung.
Math. Comp. 75 (2006), 743-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196990
Optimal filter and mollifier for piecewise smooth spectral data
Jared Tanner.
Math. Comp. 75 (2006), 767-790
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196991
Structured preconditioners for nonsingular matrices of block two-by-two structures
Zhong-Zhi Bai.
Math. Comp. 75 (2006), 791-815
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196992
Computation of the Newton step for the even and odd characteristic polynomials of a symmetric positive definite Toeplitz matrix
A. Melman.
Math. Comp. 75 (2006), 817-832
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196993
The efficient evaluation of the hypergeometric function of a matrix argument
Plamen Koev and Alan Edelman.
Math. Comp. 75 (2006), 833-846
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196994
A new superconvergent collocation method for eigenvalue problems
Rekha P. Kulkarni.
Math. Comp. 75 (2006), 847-857
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196995
Lower bounds and stochastic optimization algorithms for uniform designs with three or four levels
Kai-Tai Fang, Dietmar Maringer, Yu Tang and Peter Winker.
Math. Comp. 75 (2006), 859-878
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196996
New irrationality measures for $q$-logarithms
Tapani Matala-aho, Keijo Väänänen and Wadim Zudilin.
Math. Comp. 75 (2006), 879-889
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196997
Linear law for the logarithms of the Riemann periods at simple critical zeta zeros
Kevin A. Broughan and A. Ross Barnett.
Math. Comp. 75 (2006), 891-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196998
Fast algorithms for component-by-component construction of rank-$1$ lattice rules in shift-invariant reproducing kernel Hilbert spaces
Dirk Nuyens and Ronald Cools.
Math. Comp. 75 (2006), 903-920
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2196999
Sharp precision in Hensel lifting for bivariate polynomial factorization
Grégoire Lecerf.
Math. Comp. 75 (2006), 921-933
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2197000
The Diophantine Equation $x^{4} + 2 y^{4} = z^{4} + 4 w^{4}$
Andreas-Stephan Elsenhans and Jörg Jahnel.
Math. Comp. 75 (2006), 935-940
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2197001
Two efficient algorithms for the computation of ideal sums in quadratic orders
André Weilert.
Math. Comp. 75 (2006), 941-981
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2197002
Complexity of inverting the Euler function
Scott Contini, Ernie Croot and Igor E. Shparlinski.
Math. Comp. 75 (2006), 983-996
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2197003
CM-fields with relative class number one
Geon-No Lee and Soun-Hi Kwon.
Math. Comp. 75 (2006), 997-1013
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2197004
Approximating the number of integers without large prime factors
Koji Suzuki.
Math. Comp. 75 (2006), 1015-1024
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2199567

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Collocation methods for Volterra integral and related functional equations, by Hermann Brunner.
Reviewer: I. P. Gavrilyuk
Math. Comp. 75 (2006), 1025-1031
Review information
Full-text PDF Free Access
Handbook of computational group theory, by Derek F. Holt, Bettina Eick and Eamonn A. O'Brien.
Reviewer: Jean Michel
Math. Comp. 75 (2006), 1025-1031
Review information
Full-text PDF Free Access
Inverse eigenvalue probems: Theory, algorithms, and applications, by Moody T. Chu and Gene Golub.
Reviewer: Raf Vanderbril
Math. Comp. 75 (2006), 1025-1031
Review information
Full-text PDF Free Access